# SDR DALA2017122608867

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DEBONDED RUB STRIBS AT FUEL ACCESS PANELS 1414C, 1410C, 1409C, AND 1436C, RT WING.  CORROSION LEVEL II.  REPLACED IAW SRM 51-22-2A.
